# SDR 95ZZZX411

- Difficulty date: January 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59764
- Make and model: Piper PA-31-350
- Aircraft serial: 317652037
- Engine: Lyc LTIO540J2BD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rings
- Part number: ECI12967CP
- Condition: Defective
- Location: Nr 1 Cylinder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL BLOWING OUT BREATHER.  FOUND NR 1 CYLINDER AT 10/80.  PULLED CYLINDER AND FOUND COMP. RINGS BROKEN IN MANY PIECES ABOUT .25 INCH TO 2.5 INCH.  THESE RINGS ARE OF WRONG COMPOSITION.  (BRITTLE).
